Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Termolyt

Extremely slow healing skin

Recommended Posts

I have one month left, and though I don't get many pimples, the ones I do get take forever to go away and leave red marks that stay for months. Will my skin start healing like it did before once I get off accutane, or am I stuck with a red face?

Share this post


Link to post
Share on other sites
I have one month left, and though I don't get many pimples, the ones I do get take forever to go away and leave red marks that stay for months. Will my skin start healing like it did before once I get off accutane, or am I stuck with a red face?

EMU OIL

Share this post


Link to post
Share on other sites

Hi! I haven't started Accutane yet but I went to the derm yesterday and asked lots and lots of questions! lol I recall him saying that the medicine will continue to work even after you are done with ur prescription. He also mentioned that it remains in ur system for 24 days or so after taking the pill. Seems that based on what Accutane is supposed to do , you should continue to see results for a couple more mths :D

Share this post


Link to post
Share on other sites
I have one month left, and though I don't get many pimples, the ones I do get take forever to go away and leave red marks that stay for months. Will my skin start healing like it did before once I get off accutane, or am I stuck with a red face?

EMU OIL

Emu oil to apply during the course or afterward?

Share this post


Link to post
Share on other sites
I have one month left, and though I don't get many pimples, the ones I do get take forever to go away and leave red marks that stay for months. Will my skin start healing like it did before once I get off accutane, or am I stuck with a red face?

EMU OIL

Emu oil to apply during the course or afterward?

Read my EMU OIL thread or My Accutane Adventure...

Apply during

Share this post


Link to post
Share on other sites

to the OP, yes that will go away. i remember my skin used to be very sensitive when i was on accutane. i used to get paper cuts on my fingers easily and it took like hella long to heal. i would say after you finish your course- it will probably be like that for another month. GL. hopefully the last month wont be bad. :)

the red glow took like 1-2 months after i was done w/ my course to go away.

Edited by ToanWLOHA

Share this post


Link to post
Share on other sites
to the OP, yes that will go away. i remember my skin used to be very sensitive when i was on accutane. i used to get paper cuts on my fingers easily and it took like hella long to heal. i would say after you finish your course- it will probably be like that for another month. GL. hopefully the last month wont be bad. :)

the red glow took like 1-2 months after i was done w/ my course to go away.

Thanks for this!

I'm kinda bothered about these tons of red/purple marks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×